Sudafed Mucus Relief Day & Night – 16 Capsules


Price:
£5.99

Description

SUDAFED® Mucus Relief Day & Night Capsules are specially formulated to tackle blocked noses, headaches, fevers, sore throats, and all the aches and pains associated with the common cold.

  • Helps With  blocked & runny noses
  • Sore throat & Headaches 
  • Chesty Coughs & Congestion 

The Day capsules include a dose of caffeine to combat tiredness while you fight off illness. The Night capsules soothe your symptoms, meaning you can get a good night’s sleep which can help you recover.

 

Usage

  • Adults and Children over 16 years. Dose: Take 2 Day capsules every 4-6 hours up to 3 times a day as required

  • Followed by 2 Night capsules before you go to sleep.

 

Ingredients

For full information on ingredients please see the back of the box


Warning

Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel unwell. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Do not use tablets after the date shown on the pack. Please read the enclosed leaflet carefully before you take these tablets. Keep out of reach of children



For full details of Sudafed Mucus Relief Day & Night please see the Patient Information on the back of the box.

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Maestro Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed